Characterizing properties of the value functions of stochastic games

S.H. Tijs, O.J. Vrieze

Research output: Contribution to journalArticleProfessional

218 Downloads (Pure)
Original languageEnglish
Pages (from-to)145-150
Number of pages6
JournalJournal of Optimization Theory and Applications
Volume33
Issue number1
Publication statusPublished - 1981

Cite this

@article{48ea43530fe04cbd9c737049c73febd8,
title = "Characterizing properties of the value functions of stochastic games",
author = "S.H. Tijs and O.J. Vrieze",
note = "Pagination: 6",
year = "1981",
language = "English",
volume = "33",
pages = "145--150",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "1",

}

Characterizing properties of the value functions of stochastic games. / Tijs, S.H.; Vrieze, O.J.

In: Journal of Optimization Theory and Applications, Vol. 33, No. 1, 1981, p. 145-150.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Characterizing properties of the value functions of stochastic games

AU - Tijs, S.H.

AU - Vrieze, O.J.

N1 - Pagination: 6

PY - 1981

Y1 - 1981

M3 - Article

VL - 33

SP - 145

EP - 150

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 1

ER -